# SDR 2013FA0000509

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 591 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 657596
- Part serial: 4C3281127
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER INOPERATIVE.  POWER VERIFIED.
